# SDR 96FDEA00017

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 727-22
- Aircraft serial: 19086
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dn Lock Switch
- Part number: H1010153
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT SHOW DOWN AND LOCKED.  CYCLED IAW CHECKLIST, SUCCESSFUL 3 DOWN.  GEAR HORN SOUNDED CONTINUOUSLY WHEN FLAPS EXTENDED TO 30 DEGREES CONFIRMING GEAR UNSAFE CONDITION.  REPLACED NOSE LANDING GEAR LOCK SWITCH IAW MM 32-61-21 AND OPS CHECK GOOD.
